# SDR F3LA2022010030011

- Difficulty date: September 23, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FRAME BETWEEN F65 AND FR70 AT STR 23R HAS HEAVY CORROSION.   REMOVED AND REPLACED SUPPORT FROM AT FR69 TO FR70 STR 23R IAW SRM 51-74-11 AND SRM 51-42-11
